# SDR DXTA200300076

- Difficulty date: August 1, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 2,458 hours, 1,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DESCENT STRONG EXHAUST SMELL OF JET FUMES, APU WAS NOT RUNNING AT THE TIME, AND ENVIRONMENTAL SOURCES SHOWED 50 DEGREES.  INSPECTED BOTH ENGINE INLETS AND TAILPIPES FOR TRACES OF OIL,  NONE FOUND.  OPENED LOWER COWLS AND RAN BOTH ENGINES INDIVIDUALLY FOR SEVERAL MINUTES, NO EXTERNAL FUEL OR OIL LEAKAGE WAS OBSERVED, NO UNUSUAL ODORS WERE DETECTED INSIDE THE CABIN COMING FROM THE AIR DISTRIBUTION SYSTEM.  OPENED THE WATER SEPARATOR TO CHECK FOR SIGNS OF OIL, NONE FOUND. ALL APPEARS TO BE NORMAL AT THIS TIME.
